# SDR DALA2021062103363

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 65,127 hours, 23,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7651378) DURING INSPECTION FOUND RIGHT FWD AND RIGHT AFT HATCH EMERGENCY BULBS ARE INOP. RELAMPED RT FWD AND RT AFT EMERGENCY HATCH AREA LINER BULBS. OPS CK OK. REF B737 AMM 33-51-01.
